RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2016, Volume 56, Number 1, Pages 16–28 (Mi zvmmf10323)  

This article is cited in 6 scientific papers (total in 6 papers)

Infinite-horizon boundary control of distributed systems

V. I. Maksimovab, Yu. S. Osipovcd

a Krasovskii Institute of Mathematics and Mechanics, Ural Branch, Russian Academy of Sciences, ul. S. Kovalevskoi 16, Yekaterinburg, 620219, Russia
b Ural Federal University, ul. Mira 19, Yekaterinburg, 620002, Russia
c Faculty of Computational Mathematics and Cybernetics, Moscow State University, Moscow, 119992, Russia
d Presidium of the Russian Academy of Sciences, Leninskii pr. 32a, Moscow, 119991, Russia

Abstract: For a boundary controlled dynamic system, algorithms for solving the problem of tracking reference motion and the problem of tracking reference control are described. The algorithms are robust to information noise and computational errors. The solution method is based on the extremal shift method from the theory of positional differential games.

Key words: distributed control systems on infinite horizon boundary control, computational algorithm, estimation of computational errors, extremal shift method.

Funding Agency Grant Number
Russian Science Foundation 14-10-00539


DOI: https://doi.org/10.7868/S0044466916010142

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2016, 56:1, 14–25

Bibliographic databases:

UDC: 517.626
Received: 06.06.2015

Citation: V. I. Maksimov, Yu. S. Osipov, “Infinite-horizon boundary control of distributed systems”, Zh. Vychisl. Mat. Mat. Fiz., 56:1 (2016), 16–28; Comput. Math. Math. Phys., 56:1 (2016), 14–25

Citation in format AMSBIB
\Bibitem{MakOsi16}
\by V.~I.~Maksimov, Yu.~S.~Osipov
\paper Infinite-horizon boundary control of distributed systems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2016
\vol 56
\issue 1
\pages 16--28
\mathnet{http://mi.mathnet.ru/zvmmf10323}
\crossref{https://doi.org/10.7868/S0044466916010142}
\elib{http://elibrary.ru/item.asp?id=25343595}
\transl
\jour Comput. Math. Math. Phys.
\yr 2016
\vol 56
\issue 1
\pages 14--25
\crossref{https://doi.org/10.1134/S0965542516010139}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373076900002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84961603970}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10323
  • http://mi.mathnet.ru/eng/zvmmf/v56/i1/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Maksimov, “Guidance problem for a distributed system with incomplete information on the state coordinates and an unknown initial state”, Differ. Equ., 52:11 (2016), 1442–1452  crossref  mathscinet  zmath  isi  scopus
    2. A. A. Krasovskii, P. D. Lebedev, A. M. Tarasyev, “Bernoulli substitution in the Ramsey model: Optimal trajectories under control constraints”, Comput. Math. Math. Phys., 57:5 (2017), 770–783  mathnet  crossref  crossref  mathscinet  isi  elib
    3. V. I. Maksimov, “An algorithm for dynamic reconstruction of the right-hand side of a second-order equation with distributed parameters”, Comput. Math. Math. Phys., 57:8 (2017), 1248–1261  mathnet  crossref  crossref  isi  elib
    4. Yu. S. Osipov, V. I. Maksimov, “Tracking the solution to a nonlinear distributed differential equation by feedback laws”, Num. Anal. Appl., 11:2 (2018), 158–169  mathnet  crossref  crossref  isi  elib  elib
    5. V. I. Maksimov, “Tracking the Solution of a Nonlinear System with Partly Measured Coordinates of the State Vector”, Proc. Steklov Inst. Math., 304 (2019), 219–235  mathnet  crossref  crossref  elib
    6. Maksimov V.I., “Guaranteed Control Problem For a Parabolic Equation With Memory”, Differ. Equ., 55:1 (2019), 105–112  crossref  mathscinet  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:272
    Full text:27
    References:82
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020